Take Antibiotics More Than 2 Weeks For Typhus

Illustration of Take Antibiotics More Than 2 Weeks For Typhus
Illustration: Take Antibiotics More Than 2 Weeks For Typhus

Hello doc, two weeks ago I was diagnosed with typhus with H 1/320 lab typhy results and then hospitalized and allowed to go home with H 1/80 typhy lab results. But until now I sometimes still feel dizzy and feverish. When I was given control of the antibiotic drug Dionicol Thiamphenicol 4×1 even though it has been almost 2 weeks of taking antibiotics but with the 2×1 rule. Is it safe to take antibiotics for more than 2 weeks? thank you

1 Answer:

Hello Nindya,


Thank you for your question on HealthReplies.com.


Typhoid is a condition of acute infection in the intestinal digestion with marked fever symptoms between 7-14 days caused by the bacteria Salmonella Thyipi and Parathypi. In addition to typhoid fever is also characterized by headaches, weakness, muscle aches, sweating, abdominal pain constipation or diarrhea.


If not handled it will cause complications that can affect the soul, namely: shortness of breath, pale skin, vomiting blood, hard stomach or dark stool and intestinal perforation or intestinal rupture. Treatment for typhoid does require antibiotics to kill bacteria in the intestine. Treatment also depends on the severity of the infection. Antibiotics that are often used for the treatment of typhoid include ciprofloxasin, tiampenicol, and ceftriaxone. These drugs have different functions. Tiampenicol functions to kill bacteria or slow the growth of bacteria. While ciprofloxacin functions to stop bacterial growth.


Based on what you have said, you consume antibiotics taken twice a day which are safe leading to antibiotics ciprofloxacin, and then proceed with tiampenicol. Doctors who prescribe antibiotics have of course taken into account the function and effect of the drug. If a doctor gives an antibiotic drug after being given an antibiotic, the doctor may have better considerations. If symptoms of excessive nausea, vomiting occur after taking the drug, then stop the medication immediately and check yourself back at the doctor who treated you before.


May be useful. Always Healthy 😊

: by

Related Question

(1 year ago)

...

How To Treat Swollen Right Foot In People With Diabetes And Kidney Disease?

How To Treat Swollen Right Foot In People With Diabetes And Kidney Disease?

(2 years ago)

, my mother has kidney disease and diabetes, now has swelling in her right foot. I read digoogle, usually swollen feet caused by the disease. What’s that and how is the treat...

Nausea, Bloating, No Appetite, Stomach Cramps, And Late Menstruation After Intercourse A Week After Menstruation?

Nausea, Bloating, No Appetite, Stomach Cramps, And Late Menstruation After Intercourse A Week After Menstruation?

(1 year ago)

I want to ask. I just finished my menstruation on 28 September yesterday, then after menstruation is related and after that several days now I feel nauseous, eneg, eat also choose,...

Leave a Reply

Your email address will not be published. Required fields are marked *